Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Zhang, J. and Gijbels, I. (2003) Sieve empirical likelihood and extensions of the generalized least squares. Scandinavian Journal of Statistics, 30 (1). pp. 1-24. ISSN 0303-6898. (The full text of this publication is not available from this repository)

This list was generated on Sun Apr 20 09:49:56 2014 BST.